# SDR DHL2003741548

- Difficulty date: April 1, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, BS 1050 STR 27R END FITTING CORRODED.  REMOVED FITTING BS 1050 STR 26R FOR REPAIR.  REMOVED FASTENERS FOR ACCESS ON STR 27R KEEL BEAM EXTENSION ANGLE.  UPON REMOVAL OF STR FITTING FOUND KEELBEAM T-ANGLE CORRODED AND CRACKED.  REMOVED PREVIOUS KEEL BEAM ANGLE SPLICE AT BS 1010 AND REMOVED T-ANGLE FOR REPAIR.  CUT OUT FRAME SECTION AT BS 1030 FOR T-ANGLE PANEL DIM 4 X 4 INCHES.  FABBED NEW T-ANGLE USING 65-56135-30 PO 3077170 AND INSTALLED NEW PIECE.  FAB FRAME REPAIR USING 7075-T6 .071 PO 9912182 IAW SRM 51-40-3 FIG 3.  ALODINED AND PRIMED ALL REPAIR PARTS IAW B-727 SRM 51-10-2.  INSTALLED FRAME REPAIR T-ANGLE SPLICE AND NEW END FITTING P/N 65-56185-1, PO 3077192 IAW B-727 SRM 51-30-2.
